# SDR SWAA2015030337057

- Difficulty date: January 29, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: W4142015220
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FWD LAVATORY EXIT INDICATOR LIGHT GND WIRE MISSING.  INSTALLED WIRE IAW WDM & AMM.
